RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 1994, том 6, выпуск 2, страницы 53–66 (Mi aa435)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

Статьи

Integrability in the Hamiltonian Сhern–Simons theory

A. Yu. Alekseev

Uppsala University

Аннотация: We consider the moduli space of flat connections on the Riemann surface with marked points. The new efficient parametrization is suggested and used to construct an integrable model on the moduli space. A family of commuting Hamiltonians is extracted from the trace of the transfer matrix built from the Wilson line observables of the Chern–Simons theory. Our model appears to be gauge equivalent to XXZ magnetic chain with finite number of sites.

Полный текст: PDF файл (1364 kB)

Англоязычная версия:
St. Petersburg Mathematical Journal, 1995, 6:2, 241–253

Реферативные базы данных:

Поступила в редакцию: 25.11.1993
Язык публикации: английский

Образец цитирования: A. Yu. Alekseev, “Integrability in the Hamiltonian Сhern–Simons theory”, Алгебра и анализ, 6:2 (1994), 53–66; St. Petersburg Math. J., 6:2 (1995), 241–253

Цитирование в формате AMSBIB
\RBibitem{Ale94}
\by A.~Yu.~Alekseev
\paper Integrability in the Hamiltonian Сhern--Simons theory
\jour Алгебра и анализ
\yr 1994
\vol 6
\issue 2
\pages 53--66
\mathnet{http://mi.mathnet.ru/aa435}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1290818}
\zmath{https://zbmath.org/?q=an:0824.58026|0819.58011}
\transl
\jour St. Petersburg Math. J.
\yr 1995
\vol 6
\issue 2
\pages 241--253


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa435
  • http://mi.mathnet.ru/rus/aa/v6/i2/p53

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Alekseev, AY, “Representation theory of Chern–Simons observables”, Duke Mathematical Journal, 85:2 (1996), 447  crossref  mathscinet  zmath  isi
    2. Buffenoir, E, “Hamiltonian quantization of Chern–Simons theory with SL(2,C) group”, Classical and Quantum Gravity, 19:19 (2002), 4953  crossref  mathscinet  zmath  adsnasa  isi
    3. Freidel, L, “2D conformal field theories and holography”, Journal of Mathematical Physics, 45:6 (2004), 2378  crossref  mathscinet  zmath  adsnasa  isi
    4. Sergei Alexandrov, Marc Geiller, Karim Noui, “Spin foams and canonical quantization”, SIGMA, 8 (2012), 055, 79 pp.  mathnet  crossref  mathscinet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:148
    Полный текст:80
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019